On bipartite divisor graphs for group conjugacy class sizes

D. Bubboloni, S. Dolfi, M.A. Iranmanesh, Cheryl Praeger

    Research output: Contribution to journalArticlepeer-review

    13 Citations (Scopus)

    Abstract

    In this paper we study various properties of a bipartite graph related to the sizes of the conjugacy classes of a finite group. It is proved that some invariants of the graph are rather strongly connected to the group structure. In particular we prove that the diameter is at most 6, and classify those groups for which the graphs have diameter 6. Moreover, if the graph is acyclic then the diameter is shown to be at most 5, and groups for which the graph is a path of length 5 are characterised.
    Original languageEnglish
    Pages (from-to)1722-1734
    JournalJournal of Pure and Applied Algebra
    Volume213
    Issue number9
    DOIs
    Publication statusPublished - 2009

    Fingerprint

    Dive into the research topics of 'On bipartite divisor graphs for group conjugacy class sizes'. Together they form a unique fingerprint.

    Cite this